In a remarkable work published in Analysis and PDE 8 (2015) 1541-1563, M. Fazly, J. Wei, and X. Xu establish the following pointwise estimate for any bounded, positive, -solution to the the fourth-order Hénon equation with , but implicitly near , and . Their argument relies on a sophisticated iteration argument in the fashion of the standard Moser proof. In this paper, we provide an alternative approach which relies on the Bernstein technique via the maximum principle. The heart of our argument is a suitable choice of an auxiliary function allowing us not only achieving the same pointwise estimate, which still holds even for , but also relaxing the boundedness of solutions. In addition, the pointwise inequality actually holds for any . This estimate leads to an interesting consequence of the existence of conformal metric of having positive scalar and curvatures. We also show that the coefficient is sharp, hence providing the first answer to the question in the op. cit. paper. Our proof appears to be simpler and constructive.

生成讲解博客的中文版本

生成AI智能校验的中文版本